# SDR YENA2024050200685

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 31 S42-43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 31 BTW STR 42R AND STR 43R IN FWD CA RGO COMPARTMENT (CPCP RELATED REFER TOTHE MPD TASK 532180-01); REF AEROMAN NR 2024-168828 WO 2024 45/1 REMOVED AND REPLACED SHEAR TIE LOC. AT FR31 BTW STR 42R AND STR43R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DGW D53232542. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12. FORM MX220 COMPLETED TOOL USED CALIPER P/N 500-752-20 S/N B20317422 DUE DATE SEP/21/2024 ELECTRONIC GAUGE P/N 547-257A, S/N 000400 DUE DATE MAR/13/2024. ACCOMPLISHED BY AEROMAN TECH 8653118 RII BY QC 420.
